# SDR MASA20210721286

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N939
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 36,875 hours, 30,020 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: CC67010790
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE TO LHS INBOARD FLAP HINGE AFT FITTING AT WS 54.55|REPAIRED PER REO 690-57-21-390 MESA RO CRJ9-57-4433
PART DEFECT LOCATION: LH INBOARD FLAP HINGE FITTING AT WS 54-55
